Skip to main content

Status epilepticus due to attempted suicide with isoniazid

This is a preview of subscription content, access via your institution.

Abbreviations

INH:

Isoniazid

References

  1. Alvarez FG, Guntupalli KK (1995) Isoniazid overdose: four case reports and review of the literature. Intensive Care Med 21:641–644

    Article  PubMed  CAS  Google Scholar 

  2. Lheureux P, Penaloza A, Gris M (2005) Pyridoxine in clinical toxicology: a review. Eur J Emerg Med. 12(2):78–85

    Article  PubMed  Google Scholar 

  3. Olson KR, Kearney TE, Dyer JE, Benowitz NL, Blanc PD (1993) Seizures associated with poisoning and drug overdose. Am J Emerg Med 11:565–568

    Article  PubMed  CAS  Google Scholar 

  4. Romero JA, Kuczler FJ (1998) Isoniazid overdose: recognition and management. Am Fam Physician 57:749–752

    CAS  Google Scholar 

  5. Shah BR, Santucci K, Sinert R, Steiner P (1995) Acute isoniazid neurotoxicity in an urban hospital. Pediatrics 95:700–7004

    PubMed  CAS  Google Scholar 

  6. Tai DY, Yeo JK, Eng PC, Wang. YT (1996) Intentional overdosage with isoniazid: case report and review of literature. Singapore Med J 37:222–225

    CAS  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Daniel Tibussek.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Tibussek, D., Mayatepek, E., Distelmaier, F. et al. Status epilepticus due to attempted suicide with isoniazid. Eur J Pediatr 165, 136–137 (2006). https://doi.org/10.1007/s00431-005-0007-x

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s00431-005-0007-x

Keywords

  • Isoniazid
  • Intoxication
  • Status epilepticus